# SDR UALA2009031000583

- Difficulty date: February 20, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 49,703 hours, 17,974 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM LOSS GREEN RESERVOIR.  HYDRAULIC LEAK FOUND ABOVE NR 1 ENGINE.  LEAK IS HYD PRESSURE LINE AT FIREWALL DISCONNECT.  SWEDGE FITTING AT BULKHEAD IS LEAKING.  FOUND PRESSURE LINE TO REV CONTROL MODULE LEAKING.   ACCOMPLISHED PERMA SWEDGE REPAIR.  LEAK CHECK OK.
